Alert archive / Kentucky / Tornado Warnings in 2012
Tornado Warning 50, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Mar 2, 2012, 2:44 PM CST for Hopkins County, McLean County, Muhlenberg County, Kentucky. It was in force for 19 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 2, 2012, 2:44 PM CST (20:44 UTC)
- Expired
- Mar 2, 2012, 3:03 PM CST
- In force
- 19 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
Counties Hopkins County, KY, McLean County, KY, Muhlenberg County, KY
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 2, 2:44 PM CST | FUNNEL CLOUD | Bremen, KY | FUNNEL CLOUD REPORTED ALONG STATE HWY 181 NORTH. |
| Mar 2, 2:50 PM CST | TSTM WND DMG | 2 W Bremen, KY | ROOF REMOVED FROM BARN NEAR MILLPORT AT HWY 175 NEAR HWY 423 INTERSECTION. |
| Mar 2, 2:50 PM CST | TSTM WND DMG | Bremen, KY | LATE REPORT...ROOF BLOWN OFF OF HOME. FIRE/RESCUE IS RESPONDING. |
| Mar 2, 2:51 PM CST | TSTM WND GST 70 | Bremen, KY | DIME SIZE HAIL REPORTED WITH THE STORM ALONG WITH DOWNED TREES. |
| Mar 2, 2:51 PM CST | TORNADO | Bremen, KY | MULIPLE REPORTS OF TORNADO ALONG LIND CITY ROAD. |
| Mar 2, 2:52 PM CST | TSTM WND DMG | 1 N Bremen, KY | ROOF COMPLETELY RIPPED OFF HOUSE/GARAGE - HWY 81. |
| Mar 2, 2:52 PM CST | TSTM WND DMG | 1 W Bremen, KY | LARGE SHED DESTROYED NEAR HWY 175 NEAR LYNN CITY RD. |
| Mar 2, 2:53 PM CST | TSTM WND DMG | 2 Ne Bremen, KY | BARN TOTALLY DESTROYED - FAIRVIEW ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 2, 9:54 AM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.7 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1667 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 523 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 175 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
062
WFUS53 KPAH 022044
TORPAH
KYC107-149-177-022115-
/O.NEW.KPAH.TO.W.0050.120302T2044Z-120302T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
244 PM CST FRI MAR 2 2012
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN HOPKINS COUNTY IN NORTHWEST KENTUCKY...
SOUTHEASTERN MCLEAN COUNTY IN NORTHWEST KENTUCKY...
NORTHERN MUHLENBERG COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 315 PM CST.
* AT 242 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 6 MILES EAST OF MADISONVILLE...AND MOVING
NORTHEAST AT 60 MPH.
IN ADDITION...AT GOLFBALL SIZE HAIL WAS REPORTED IN MADISONVILLE
WITH THIS STORM.
* LOCATIONS IN THE WARNED AREA INCLUDE...
CENTRAL CITY...GRAHAM...LIVERMORE...SACRAMENTO...BREMEN...SOUTH
CARROLLTON AND ISLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3722 8747 3743 8755 3751 8709 3747 8711
3745 8709 3737 8709 3734 8713 3734 8710
3738 8708 3737 8704 3732 8698 3727 8697
3725 8695
TIME...MOT...LOC 2043Z 247DEG 54KT 3735 8738
$$2 follow-up statements
309
WWUS53 KPAH 022053
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
253 PM CST FRI MAR 2 2012
KYC107-022103-
/O.CAN.KPAH.TO.W.0050.000000T0000Z-120302T2115Z/
HOPKINS KY-
253 PM CST FRI MAR 2 2012
...THE TORNADO WARNING FOR EASTERN HOPKINS COUNTY IN NORTHWEST
KENTUCKY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3724 8728 3745 8730 3751 8709 3747 8711
3745 8709 3737 8709 3734 8713 3734 8710
3738 8708 3737 8704 3732 8698 3727 8697
3725 8695
TIME...MOT...LOC 2053Z 251DEG 67KT 3741 8709
$$
KYC149-177-022115-
/O.CON.KPAH.TO.W.0050.000000T0000Z-120302T2115Z/
MCLEAN KY-MUHLENBERG KY-
253 PM CST FRI MAR 2 2012
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN MCLEAN COUNTY
IN NORTHWEST KENTUCKY...AND NORTHERN MUHLENBERG COUNTY IN SOUTH
CENTRAL KENTUCKY UNTIL 315 PM CST...
AT 250 PM CST...LOCAL LAW ENFORCEMENT RECEIVED NUMEROUS REPORTS OF A
TORNADO. THIS TORNADO WAS LOCATED NEAR BREMEN...OR 7 MILES NORTH OF
CENTRAL CITY...MOVING EAST AT 75 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3724 8728 3745 8730 3751 8709 3747 8711
3745 8709 3737 8709 3734 8713 3734 8710
3738 8708 3737 8704 3732 8698 3727 8697
3725 8695
TIME...MOT...LOC 2053Z 251DEG 67KT 3741 8709
$$181
WWUS53 KPAH 022103
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
303 PM CST FRI MAR 2 2012
KYC149-177-022113-
/O.CAN.KPAH.TO.W.0050.000000T0000Z-120302T2115Z/
MCLEAN KY-MUHLENBERG KY-
303 PM CST FRI MAR 2 2012
...THE TORNADO WARNING FOR SOUTHEASTERN MCLEAN COUNTY IN NORTHWEST
KENTUCKY...AND NORTHERN MUHLENBERG COUNTY IN SOUTH CENTRAL KENTUCKY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3724 8728 3745 8730 3751 8709 3747 8711
3745 8709 3737 8709 3734 8713 3734 8710
3738 8708 3737 8704 3732 8698 3727 8697
3725 8695
TIME...MOT...LOC 2103Z 251DEG 67KT 3747 8687
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Mar 2, 12:09 PM CST, 2 hours 35 minutes earlier.
Area forecast discussion, Mar 2, 12:09 PM CST, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
1209 PM CST FRI MAR 2 2012
.UPDATE...
ISSUED AT 1209 PM CST FRI MAR 2 2012
UPDATED AVIATION SECTION. NO UPDATE TO PUBLIC SECTION.
&&
.SHORT TERM...(TODAY THROUGH SATURDAY NIGHT)
ISSUED AT 230 AM CST FRI MAR 2 2012
WARM FRONT LIFTING INTO/THRU PAH FA ATTM. WE'LL BE SEEING THE MID 50S
SURFACE TDS PERCHED JUST TO OUR SOUTH SURGE NORTHWARD INTO THE
AREA IN THE NEXT 3 TO 4 HOURS. WINDS WILL BE PICKING UP AS
WELL...AND MODEL SOUNDING DATA SHOWS ELEVATED INSTABILITY WILL BE
RAMPING UP. TIME/HEIGHTS SHOW GOOD ISENTROPIC UPGLIDE KICKS IN AT
290-295K. ANTICIPATE OUTBREAK OF AM CONVECTION WITH SLGT RISK
SEVERE (RECENT SWOMCD OUTLOOKS PROBABLE WATCH) AS OVERRUNNING
STORMS SPILL TO THE COOL SIDE OF THE BOUNDARY (LARGE HAILERS
POSSIBLE). ALSO NOTED IS HELICITY ON THE BOUNDARY RUNNING 200-400
M2/S2 THRU THESE HOURS. IT APPEARS THE SWODY1 HAS EXPANDED THE MDT
RISK FOR THE COLD FRONT WESTWARD TO ACCOUNT FOR THIS WARM FRONTAL
DEVELOPMENT DURING THE AM HOURS...BUT THE MODERATE RISK IS STILL
MAINLY FOCUSING ON THE PM HOURS/COLD FRONT.
AND WITH REGARD TO THE COLD FRONT/PM HOURS/MDT RISK...THERE IS
STILL GOING TO BE A BATTLE BETWEEN THE EXTREMELY UNSTABLE
ATMOSPHERE WITH IMPRESSIVE WIND FIELDS...AND THE GRADUAL STARVING
OF MOISTURE THAT THE ATMOSPHERE WILL BE UNDERGOING AT ABOUT THE
TIME THE COLD FRONT ENTERS THE FRAY DURING THE MID TO LATE PM
HOURS. A CLOSE EXAMINATION OF THE NAM MODEL SOUNDINGS SUGGESTS THE
FLARE-UP IN THE FRONT WILL BE MAINLY TO OUR EAST...WHERE THE
GREATEST THREAT UNDER THE MDT RISK EXISTS...DUE MAINLY TO THE FAST
MOVEMENT OF THE FRONT/DRY AIR WORKING DOWN THE COLUMN. THE SLOWER
GFS BLOWS IT UP FURTHER WEST (OVER OUR ERN 1/2 FA) BEFORE SHOVING IT
TO THE EAST DURING THE EVENING. WILL CONTINUE TO HIT THIS POTENTIAL
HARD IN ALL PRODUCTS DUE TO THE IMPRESSIVE INSTABILITY/WIND FIELDS.
KEY WORD BEING POTENTIAL...DUE TO THE UNCERTAINY OF STORM
INITIATION/COLD FRONTAL TIMING/PASSAGE AND CONCERN THAT MAY
ULTIMATELY BE MORESO TO OUR EAST.
STRONG WIND FIELDS WITH 50+ KT WINDS JUST OFF THE SURFACE SHOULD
MIX DOWN IN THE WARM SECTOR THIS PM...WITH NAM BUFKIT SOUNDING
DATA REVEALING WIND GUSTS BRIEFLY HITTING WIND ADVISORY CRITERIA
IN A NARROW WINDOW AHEAD OF THE COLD FRONT THIS PM/EARLY EVENING.
HAVE POSTED WIND ADVISORY FOR THIS...ESP CONSIDERING CONTINUED
STORM DAMAGE CLEANUP FROM RECENT TORNADO OUTBREAK.
.LONG TERM...(SUNDAY THROUGH THURSDAY)
ISSUED AT 230 AM CST FRI MAR 2 2012
THE SIGNAL FOR THE CYCLONIC NORTHWEST FLOW CONTINUES TO REMAIN IN
PLACE FOR SUNDAY AND SUNDAY NIGHT...SO LITTLE OR NO CHANGE TO
PREVIOUS FORECASTS FOR THIS MINOR PRECIPITATION EVENT.
THE MEDIUM RANGE NUMERICAL MODEL SUITE ALSO CONTINUES TO SHOW UPPER
LEVEL RIDGING ACROSS THE WFO PAH FORECAST AREA FROM MONDAY THROUGH
EARLY WEDNESDAY. THE RANGE OF GUIDANCE CONTINUES TO SLOW THE
TRANSITION OF THE UPPER FLOW TO SOUTHWEST WITH TIME...WITH THE BASE
OF THE WESTERLIES INITIALLY ALONG AND WEST OF THE WFO PAH FORECAST
AREA ON WEDNESDAY.
THE IMPRESSED BAROCLINIC ZONE DUE TO THE GREATER SHEAR ALOFT ALONG
THE BASE OF THE WESTERLIES OVER THE WFO PAH FORECAST AREA SHOULD
PROVIDE A SLOW...BUT CONSISTENT TRANSLATION OF POP/WEATHER TO THE
SOUTHEAST WITH TIME FROM WEDNESDAY NIGHT THROUGH THURSDAY EVENING.
AT THIS TIME...MODELS ARE MORE STABLE WITH THE PRECIPITATION...SO
KEPT A PRIMARY MENTION OF SHOWERS THROUGH THE PERIOD VERSUS
THUNDERSTORMS.
FOR NEXT FRIDAY...A PROGRESSIVE HIGHER AMPLITUDE SHORTWAVE IS
FORECAST TO MOVE SOUTHEAST FROM THE UPPER MIDWEST...PLACING THE WFO
PAH FORECAST AREA BACK INTO NORTHWEST FLOW FOR LATE FRIDAY NIGHT
INTO NEXT SATURDAY. THIS WILL ALLOW THE EXIT OF THE LATTER WEEK
RAINFALL TO THE SOUTHEAST...WITH WRAP-AROUND PRECIPITATION MOVING IN
FROM THE NORTHWEST LATER ON FRIDAY.
WITH RESPECT TO TEMPERATURES...HAD CONSIDERED RAISING MAX
TEMPERATURES ANOTHER 1-3 DEGREES ABOVE CURRENT FORECAST VALUES. FOR
NOW...COMPROMISED AND INCREASED MAX TEMPERATURE VALUES NEXT WEEK BY
1-2 DEGREES.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY) ISSUED AT
1209 PM CST FRI MAR 2 2012
LACK OF A CAP HAS ALLOWED NUMEROUS TSTMS TO ERUPT FARTHER WEST THAN
INITIALLY ANTICIPATED TODAY. SOME OF THESE TSTMS WILL BE CAPABLE OF
PRODUCING TORNADOES AND LARGE HAIL...ALONG WITH TSTM WINDS IN EXCESS
OF 50 KTS. GRADIENT WINDS WILL CONTINUE TO BE STRONG IN THE VICINITY
OF AN APPROACHING COLD FRONT. THIS FRONT IS EXPECTED TO BE THROUGH
THE PAH FORECAST AREA BY DARK...AND WINDS ARE FORECAST TO DIMINISH
IN THE EVENING AND VARY SOME IN DIRECTION...BEFORE PICKING UP AGAIN
OUT OF THE WEST IN THE MORNING.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM CST THIS EVENING
FOR ILZ075>078-080>094.
MO...WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM CST THIS EVENING
FOR MOZ076-086-087-100-107>112-114.
IN...WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM CST THIS EVENING
FOR INZ081-082-085>088.
KY...WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM CST THIS EVENING
FOR KYZ001>022.
&&Hazardous weather outlook, Mar 2, 1:55 PM CST, 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 155 PM CST FRI MAR 2 2012 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-032000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 155 PM CST FRI MAR 2 2012 ...TORNADO WATCH IN EFFECT UNTIL 6 PM GENERALLY SOUTH AND EAST OF A LINE FROM ALBION ILLINOIS TO SIKESTON MISSOURI... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT FOR TODAY...MUCH OF KENTUCKY AS WELL AS EXTREME SOUTHERN INDIANA IS UNDER A HIGH RISK OF SEVERE STORMS. THE HIGH RISK IN OUR AREA IS ROUGHLY ALONG AND EAST OF A LINE FROM AROUND CHRISNEY INDIANA TO NEAR CADIZ KENTUCKY. THIS INCLUDES SPENCER COUNTY INDIANA...AND IN KENTUCKY...THE COUNTIES OF DAVIESS...MCLEAN...MUHLENBERG... HOPKINS...CHRISTIAN...AND TODD...AS WELL AS FAR EASTERN PORTIONS OF HENDERSON...WEBSTER...AND TRIGG COUNTIES. IN ADDITION...MUCH OF THE AREA EAST OF THE MISSISSIPPI RIVER REMAINS UNDER A MODERATE RISK OF SEVERE STORMS...AND THIS INCLUDES MOST OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...AND THE REMAINDER OF WESTERN KENTUCKY. A SLIGHT RISK OF SEVERE STORMS EXISTS IN SOUTHEAST MISSOURI. WHAT WILL HAPPEN TO CAUSE THIS HIGH RISK IS THE FOLLOWING...A COLD FRONT WILL START ITS RAPID DRIVE WEST TO EAST ACROSS THE REGION...AS A SPRING LIKE LOW PRESSURE SYSTEM LIFTS NORTHWARD TO THE GREAT LAKES. THE STRONG DESTABILIZATION OF THE ATMOSPHERE OUT AHEAD OF THIS COLD FRONT ...IN COMBINATION WITH THE POWERFUL WIND FIELDS ALOFT...IS WHY THIS STORM SITUATION WILL BE SO POTENTIALLY VIOLENT. LARGE HAIL...DAMAGING WINDS...AND TORNADOES WILL BE THE POTENTIAL THREATS IN THE HIGH AND MODERATE RISK ZONES THIS AFTERNOON. THE ATMOSPHERIC PROFILE IS SUPPORTIVE OF LONG TRACKS OF WIND DAMAGING OR TORNADIC STORMS. ALSO TO NOTE...WIND FIELDS OUT AHEAD OF AND BRIEFLY BEHIND THE FRONT WILL CREATE WINDY CONDITIONS WITH SOME GUSTS CAPABLE OF TOPPING OUT AROUND 45 MPH WITHOUT THE AID OF ANY STORM. WINDS WILL AVERAGE 15 TO 30 MPH THROUGH THE AFTERNOON INTO THE EVENING HOURS. A WIND ADVISORY HAS BEEN POSTED AND IS IN EFFECT FROM 10 AM UNTIL 8 PM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON. JP
In the hours before
Local storm report, Mar 2, 2:38 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
238 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 PM HAIL MADISONVILLE 37.34N 87.51W
03/02/2012 M1.75 INCH HOPKINS KY TRAINED SPOTTER
GOFL BALL SIZE HAIL REPORTED ALONG WITH WIND GUSTS
ESTIMATED 60 MPH.
&&
SMITTYLocal storm report, Mar 2, 2:39 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
239 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 PM TSTM WND GST ROCKPORT 37.88N 87.05W
03/02/2012 M63 MPH SPENCER IN TRAINED SPOTTER
DOWNED TREES AND POWER LINES REPORTED IN THE COMMUNITY.
&&
SMITTYLocal storm report, Mar 2, 2:40 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
240 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 PM HAIL SLAUGHTERS 37.49N 87.50W
03/02/2012 M1.75 INCH WEBSTER KY TRAINED SPOTTER
GOLF BALL SIZE HAIL REPORTED.
&&
SMITTYLocal storm report, Mar 2, 2:41 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
241 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG SANTA CLAUS 38.12N 86.93W
03/02/2012 SPENCER IN TRAINED SPOTTER
DOWNED TREES BLOCKING SEVERAL STREETS WITHIN THE
COMMUNITY.
&&
SMITTYLocal storm report, Mar 2, 2:42 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
242 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND GST MADISONVILLE 37.34N 87.51W
03/02/2012 M65 MPH HOPKINS KY MESONET
REPORTED BY KY MESONET.
&&
SMITTYLocal storm report, Mar 2, 2:44 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
244 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 PM FUNNEL CLOUD BREMEN 37.36N 87.22W
03/02/2012 MUHLENBERG KY LAW ENFORCEMENT
FUNNEL CLOUD REPORTED ALONG STATE HWY 181 NORTH.
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 1:30 AM CST | Wind Advisory | PAH | Ballard, Caldwell, Calloway, Carlisle, Christian, Crittenden and 16 more | 19 hr |
| Mar 2, 6:16 AM CST | Severe Thunderstorm Warning | PAH | Todd | 14 min |
| Mar 2, 12:42 PM CST | Severe Thunderstorm Warning | PAH | Ballard | 33 min |
| Mar 2, 1:23 PM CST | Severe Thunderstorm Warning | PAH | Crittenden, Livingston | 22 min |
| Mar 2, 1:26 PM CST | Severe Thunderstorm Warning | PAH | Ballard, Carlisle, Graves, McCracken | 34 min |
| Mar 2, 1:28 PM CST | Tornado Warning | PAH | Henderson, Union | 32 min |
| Mar 2, 1:38 PM CST | Tornado Warning | PAH | Graves, Livingston, McCracken, Marshall | 37 min |
| Mar 2, 1:49 PM CST | Tornado Warning | PAH | Crittenden, Livingston, Lyon, McCracken, Marshall | 26 min |
| Mar 2, 1:54 PM CST | Tornado Warning | PAH | Crittenden, Hopkins, Union, Webster | 36 min |
| Mar 2, 1:55 PM CST | Tornado Warning | PAH | Daviess, Henderson | 50 min |
| Mar 2, 1:58 PM CST | Severe Thunderstorm Warning | PAH | Fulton, Hickman | 18 min |
| Mar 2, 2:12 PM CST | Tornado Warning | PAH | Daviess, Hopkins, McLean, Webster | 33 min |
| Mar 2, 2:15 PM CST | Severe Thunderstorm Warning | PAH | Caldwell, Crittenden, Hopkins, Lyon | 30 min |
| Mar 2, 2:27 PM CST | Severe Thunderstorm Warning | PAH | Calloway, Graves, Marshall | 33 min |
| Mar 2, 2:39 PM CST | Severe Thunderstorm Warning | PAH | Daviess | 12 min |
| Mar 2, 2:48 PM CST | Severe Thunderstorm Warning | PAH | Caldwell, Lyon, Trigg | 27 min |
| Mar 2, 3:06 PM CST | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Trigg | 24 min |
| Mar 2, 3:21 PM CST | Severe Thunderstorm Warning | PAH | Christian, Muhlenberg, Todd | 39 min |
| Mar 2, 3:30 PM CST | Tornado Warning | PAH | Muhlenberg, Todd | 30 min |
| Mar 2, 3:50 PM CST | Severe Thunderstorm Warning | PAH | Christian, Todd | 25 min |
Nearby
Tornado Warnings in Kentucky, 2012Every tornado warning in 2012Tornadoes in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.